| Model Number |
800SR28 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190); No Code Available (3191)
| Date of Event |
06/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this mitral annuloplasty ring, the ring was explanted and replaced with a non-medtronic device.The reason for the replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Description of the event problem was updated.Patient weight added.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this mitral annuloplasty ring, the ring was explanted and replaced with a non-medtronic device.The physician reported a deformation of the anterior leaflet caused moderate mitral regurgitation to remain post implant of the ring and did not consider this to be a failure of the device.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.